# SDR ASAA0852809

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,960 hours, 2,017 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7212
- Condition: Shutdown
- Location: Apu Bay
- Part time: 6,979 hours, 3,359 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU QUIT AT GATE.  FOUND METAL SILVER PARTICLES ON MAGNETIC DRAIN PLUG.  REPLACED APU.
